Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A proof of the Popov conjecture for tori

Author: David L. Wehlau
Journal: Proc. Amer. Math. Soc. 114 (1992), 839-845
MSC: Primary 14L30; Secondary 20G45
MathSciNet review: 1074757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a lemma which reduces much of the invariant theory of torus representations to the theory of faithful stable torus representations (Lemma 2). Using this reduction we obtain a structure theorem (Theorem 1) for equidimensional representations of tori. This theorem shows that the weights of an equidimensional torus representation are arranged in a very special manner within the lattice of characters. Understanding this arrangement allows us to prove that equidimensional representations of tori must be cofree (the Popov conjecture for tori).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14L30, 20G45

Retrieve articles in all journals with MSC: 14L30, 20G45

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society